# SDR EY2R9601578

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 208
- Propeller: Mcauly 3GFR34C703
- System (JASC): 6110 · Propeller Assembly
- Part: Cylinder
- Part number: D5010
- Condition: Grooved
- Location: Propeller Assy
- Part time: 2,566 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROP ASSY CYLINDER GROOVED EXCESSIVELY
